# SDR CA051101007

- Difficulty date: October 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Emb ERJ 170-100 LR
- Engine: Ge CF348E5A1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L1 DOOR ESCAPE SLIDE PARTIALLY DEPLOYED WHEN DOOR OPENED FROM OUTSIDE.  L1 DOOR DEACTIVATED IAW MEL 52-00-00. SLIDE REMOVED,  DID NOT INFLATE AND BOTTLE DEACTIVATED.
